# SDR AALA2009031300001

- Difficulty date: March 13, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 30,369 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAD - LEFT NUMBER ONE DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT NUMBER ONE DOOR EMERGENCY LIGHTS.
